# SDR DALA2024042504688

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SHIP 3132 NW STRG FAULT MSG APPEARED AFTER FULL TILLER RT COMMANDS WAS BEING INPUTTED. CORRECTIVE ACTION: R/R NWS SERVO CONTROL UNIT PER A319 AMM 32-51-51. (5276978)
